Mathematical Models of "Mental Diseases" of Robots

Hits: 772
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Robot, Emotions, Education, Treatment, Mental Disease, Mathematical Modeling
Authors:
Oleg G. Pensky
Journal:
IJISM
Volume:
3
Number:
2
Pages:
131-133
Month:
March
Abstract:
On the basis of the mathematical concept of robot’s emotions introduced in this paper we give a definition of robot mental disease. The paper offers a harmonic function of robot’s emotion and describes the mathematical way of diagnosing diseases of robots, presents one of the ways of treatment of robot diseases on the basis of harmonic function of robot’s emotion. Also we prove that any mental disease of robots can be treated and is curable.
Full text: IJISM_324_Final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=